# SDR ASAA2015123014888

- Difficulty date: December 30, 2015
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 71,726 hours, 41,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6948204505
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 360 BETWEEN STR 13 AND 14R IS CRACKED.  ACFT GROUNDED. NEW SHEAR TIE INSTALLED IAW SRM 51-40-05-0G-0, 51-40-02-0G-0 .
